On a question of Maarten Maurice

Harold Bennett, David Lutzer

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this note we give ZFC results that reduce the question of Maarten Maurice about the existence of σ-closed-discrete dense subsets of perfect generalized ordered spaces to the study of very special Baire spaces, and we discuss the current status of the question for spaces with small density. Work of Shelah, Todorčevic, Qiao, and Tall shows that Maurice's problem is undecidable for generalized ordered spaces of local density ω1.

Original languageEnglish
Pages (from-to)1631-1638
Number of pages8
JournalTopology and its Applications
Issue number11
StatePublished - May 1 2006


  • Baire space
  • Density ω
  • First-category
  • GO-space
  • Heath's question
  • LOTS
  • Maurice's question
  • Nyikos' question
  • Perfect space
  • σ-discrete dense set


Dive into the research topics of 'On a question of Maarten Maurice'. Together they form a unique fingerprint.

Cite this